# SDR DALA2024100909840

- Difficulty date: October 6, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N517DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0545
- Aircraft time: 13,261 hours, 1,224 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PASSENGERS IN ROW 22A+B REPORT SMOKE VISIBLE FROM UNDER LEFT WING ROOT AND FAINT ELECTRICAL SMELL DETECTED BY PASSENGERS AND FLIGHT ATTENDANT. INSPECTED OVERHEAD LIGHTS, BALLASTS, PSUS, SCREENS, WIRING IN SUSPECTED AREA, NTF. ALL GALLEYS ELEC EQUIP NORMAL. RAN MOTORS INDIVIDUALLY WITH ASSOCIATED BLEED, NTF, NO SMELL OR ABNORMAL ENG INDICATIONS OR VISUAL DEFECTS. C/W NO GO ODI PREVENTION. NO DEFECTS NOTED. (LP# 4015359, 0594204)
